# SDR DALA2024101410030

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 94,325 hours, 16,976 cycles
- Engine: Ge CF680C2B8F
- Engine time: 81,066 hours, 14,143 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1813 -DIV- DISPATCH DECISION TO DIVERT TO JFK DUE TO LT PNEUMATIC BLEED PRESSURE LOW. CORRECTIVE ACTION: RPLCD PRV DUE TO BINDING. RPLCD PRV MUSCLE LINE DUE TO GALLING, RPLCD PRV CONTROLLER. (5663576)
